Buckley’s Complete 24 Hour Pack

$16.99

Category:

Description

Sick of being sick? Get liquid-fast daytime and nighttime relief from your cold and flu symptoms plus help loosen and thin mucus to get it up and out of the chest with Buckley’s Complete 24-Hour Pack Liquid Gels.

The non-drowsy Complete Day Liquid Gels provide relief from mucus and phlegm, headache, aches and pains, fever and chills, sore throat pain, nasal, sinus and chest congestion, and coughing due to colds. Giving you the fast relief and rest you need, the Complete Night Liquid Gels have an antihistamine to relieve runny nose, sneezing, and itchy and watery eyes.

Each Day liquid gel contains: 30 mg Pseudoephedrine Hydrochloride (PSE) decongestant; 15 mg Dextromethorphan Hydrobromide cough suppressant; 250 mg Acetaminophen fever reducer/pain reliever; 100 mg guaifenesin expectorant.

Each Night liquid gel contains: 30 mg Pseudoephedrine Hydrochloride (PSE) decongestant; 10 mg Dextromethorphan Hydrobromide cough suppressant; 325 mg Acetaminophen fever reducer/pain reliever; 6.25 mg Doxylamine Succinate antihistamine.

Directions: Adults and children 12 years and over: take 2 day or night softgels every 4- 6 hours as required. Do not exceed 8 softgels per day.
Children under 12: Do not use.

Active Ingredients Day:
Acetaminophen: 250mg, Guaifenesin: 100mg, Pseudophedrine hydrochloride: 30mg
Dextromethorphan hydrobromide: 10mg

Non-Medicinal Ingredients: D&C yellow #10, FD&C red #40, gelatin, glycerin, methylparaben, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, propylparaben, sorbitol, water.

Active Ingredients Night:
Acetaminophen: 325mg, Pseudophedrine hydrochloride: 30mg, Dextromethorphan hydrobromide: 15mg, Doxylamine succinate: 6.25mg

Non-Medicinal Ingredients: FD&C Blue #1, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, water.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child.
Warning: Adult use only. Do not use with other drugs containing acetaminophen or any of the other medicinal ingredients: other cough/cold medications; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for two weeks after stopping the MAOI drug; if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen or MAOI ask a doctor or pharmacist.
Extra cautions for Buckley’s Complete Liquid Gels Night: May cause drowsiness or excitability. Drowsiness may be increased by alcohol, sedatives, or tranquilizers. Avoid alcohol and do not drive or engage in activities requiring alertness.
Liver warning: acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day.
Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have liver or kidney disease, heart disease, high blood pressure; diabetes; difficulty in urination due to prostate enlargement, glaucoma, thyroid problems; are taking warfarin-containing blood thinning drugs, sedatives or tranquilizers; or have a persistent cough (such as occurs with smoking, asthma, or emphysema), a cough with excessive phlegm (mucus), difficulty breathing or other chronic lung conditions (these could be signs of a serious condition).
Stop use and ask a doctor if: pain lasts more than 5 days; fever lasts more than 3 days.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Highlights